Incite
Phenylephrine (5mg/ml) + Chlorpheniramine Maleate (2mg/ml) + Dextromethorphan Hydrobromide (1mg/ml)
DU Froid DS Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
DU Froid DS Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It is used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. However, it is important to note that the medicine may have side effects and precautions should be taken while using it.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. DU Froid DS Syrup may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with DU Froid DS Syrup. Please consult your doctor.
DU Froid DS Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
DU Froid DS Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
DU Froid DS Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
DU Froid DS Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
Yes, DU Froid DS Syrup may cause you to feel drowsy or sleepy, possibly leading to sleep episodes during daily activities. It is important to avoid driving a vehicle, operating machinery, working at heights, or participating in potentially dangerous activities until you are fully aware of how the medicine affects you. Inform your doctor if you experience drowsiness while taking this medication.
No, exceeding the recommended dosage will not enhance its effectiveness and may increase the risk of adverse effects. If your symptoms worsen or are not relieved by the prescribed doses, consult your doctor for a re-evaluation.
It is not recommended to breastfeed while taking DU Froid DS Syrup. This medication contains chlorpheniramine, an antihistamine, which may pass into breast milk and potentially harm the infant. Please inform your doctor if you are breastfeeding and about the use of this medicine.
Store DU Froid DS Syrup in its original container or packaging, tightly sealed. Follow the instructions on the label regarding storage and duration. Never consume the unused medicine; make sure it is not accessible to pets, children, or other individuals.